Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Upper abdominal pain, cold sweats, tachycardia, vomitting. Due to gall stones?

Hi, i have to ask about my mothers condition, she had a history of acute cholilethiasis, 4 months back diagnosed after suddden sharp pain on her upper right abdomen radiatied towards right shoulder with SOB, tachycardia , increase pulse and BP , she had taken to ER where her pain was managed and the other day after taken ultrasound we had found gall stone , from that day she leads normal life with no pain, but today s mornining she had awakened by acute episode of pain on upper abdomen accompained by sob, tachycardia, cold sweats followed by vomitting, and it subsided after vomitting. my question is that is this a same gall stone pain or any other pain, because she slept just after taken the meal?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello and thanks for the query
If the pain is in right upper part of the abdomen than it is surely be the pain due to gall stones as it was diagnosed in sonography. Other possibility may be heart pain if it occur in whole chest and radiated towards the left arm.
Consult your doctor and get operated for Gall stones and remove the gall bladder. This will resolve the problem of pain. Also you will get clearance from heart related issue before surgery. So get the surgery done as soon as possible so that it may not result in any complication.
Best Wishes
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor